欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Statistical Analysis of Fuzzy Linear Regression Model Based on Centroid Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 579-586
       
 
A Schistosomiasis Model with Diffusion Effects

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 587-598
       
 
Fault-Tolerant Resolvability of Certain Crystal Structures

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 599-604
       
 
A Compact Finite Difference Schemes for Solving the Coupled Nonlinear Schrodinger-Boussinesq Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 605-615
       
 
Solution of Linear Dynamical Systems Using Lucas Polynomials of the Second Kind

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 616-628
       
 
Hopf Modules in the Category of Yetter-Drinfeld Modules

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 629-637
       
 
Thermal Diffusion Effect on MHD Heat and Mass Transfer Flow past a Semi Infinite Moving Vertical Porous Plate with Heat Generation and Chemical Reaction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 638-649
       
 
Energy-States of Particles with Representational Spin

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 650-664
       
 
Lie Group Classifications and Stability of Exact Solutions for Multidimensional Landau-Lifshitz Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 665-680
       
 
Dynamics of a Nonautonomous SIR Model with Time-Varying Impulsive Release and General Nonlinear Incidence Rate in a Polluted Environment

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 7 Page: 681-693